# SDR MASA200400024

- Difficulty date: January 11, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 11,146 hours, 8,805 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Unit
- Part number: 20035008067
- Part serial: A1150
- Condition: Inoperative
- Location: Rt Eng Bleed Sys
- Part time: 2,668 hours, 1,903 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6412 PHX.  RETURNED TO FIELD.  RT ENGINE 14TH STAGE BLEED DUCT WARNING MSG.  A/C RETURNED TO FIELD.  MX REPLACED THE BLEED LEAK CONTROL UNIT.  OP CHECKS GOOD.
